• Side effects from temoxifen ...hurts in my bladder

    Asked by Mystorytotell on Sunday, November 12, 2017

    Side effects from temoxifen ...hurts in my bladder

    Where surjury was and radiation still hurts...it's been 10 months...the other breast is finr

    10 Answers from the Community

    10 answers
    • GregP_WN's Avatar
      GregP_WN

      Here are some experiences listed on this site under the experiences tab. There is a lot of information here about Tamoxifen, you might have to read for a while to find exactly what you're looking for, until someone else has information for you. Click here for the tamoxifen results http://bit.ly/2zFM2Li

      over 1 year ago
    • geekling's Avatar
      geekling

      I am 15 years past treatment for a different sort of cancer and it still huts where they radiated me.

      I have no way to speak about tamoxifen but, in reading here on whatnext, it seems worse for some than for others.

      Best wishes for you to feel better soon

      over 1 year ago
    • BarbarainBham's Avatar
      BarbarainBham

      If your estrogen is suppressed, which is what tamoxifen does, it can cause urinary problems and infections. If you have those symptoms, you need to call your doctor and have your urine checked. You may also have vaginal dryness or pain.

      If so, oncologists have approved breast cancer patients using a smaller than usual dose of Premarin cream vaginally only, which means it's absorbed vaginally rather than going all over your body. Mine prescribed a pea-sized amount 2-3 times a week, and it helps a lot. Best wishes.

      over 1 year ago
    • BarbarainBham's Avatar
      BarbarainBham

      P.S. You should always call your oncologist when you have problems. Sometimes they want to check you to be sure you are healing well. I had quick, sharp pains after radiation, and my oncologist said that's how it feels when nerves are regenerating and healing. Any pain other than that could be an infection, etc., so stay in close touch with your doctor's office.

      over 1 year ago
    • MyahsMom's Avatar
      MyahsMom

      As a breast cancer survivor of nearly 9 yrs. all I have to say is ask the doctor about all the side effects of medications. I was on Femara for 5 yrs and then put on Tamoxifen. I fell and fractured my hip a year ago. I developed a huge blood clot. When I saw the oncologist she immediately took me off the Tamoxifen after 2-1/2 yrs. telling me that the surgery was probably the main cause of the clot but that Tamoxifen probably played a part in the blot also. No one told me that Tamoxifen could cause a clot. Just like no one told me that one of the drugs I took for cancer could cause neuropathy (which I now have in both feet and legs). Just saying be sure to check all side effects of everything they give you if you can get answers from the doctors ahead of time.

      over 1 year ago
    • cak61's Avatar
      cak61

      I Tamoxifen with very little side effects, but as far as pain where I had the lumpectomy and radiation, that lasted several years, gradually subsiding. Also, had a weird, tightening feeling in my armpit where nodes were removed.
      I used a cold gel pack on my breast and it brought relief. Ask your doctor, mine said it was ok.
      Hang in there.

      over 1 year ago
    • barryboomer's Avatar
      barryboomer

      Many people say that we shouldn't go on the Internet and Look things up but I don't agree. When given a certain chemo or estrogen blocker or radiation we need to look up the side effects as many Docs don't tell us all of them. For a radiation problem don't go to an Oncologist go back or to a new Radiation Oncologist.....

      over 1 year ago
    • MoveIt2012's Avatar
      MoveIt2012

      Tamoxifen didn’t really bother me much. Hot flashes were my biggest issue. I took it for 2.5 years. On Femara now and the nauseous is tough but from what I read that’s not a widely experienced SE. Good luck.

      over 1 year ago
    • HotRodTodd's Avatar
      HotRodTodd

      My wife was taking that and had the hot flashes, but not too much more.

      over 1 year ago
    • junie1's Avatar
      junie1

      I took Tamoxifen in 1994, side effects was weight gain, mood swings,, but that was because of the chemo, putting me into the change,, and even this many years later,, I can't take anything for them,, so I deal with them. I took Tamoxifen for 5 years. and was told that all was clear and ok.
      Be sure and call your doctor,, or discuss with him any things that are on your mind,, No situation is too Small or No question is Too silly to be discussed

      over 1 year ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.